Gary L. Miller's Publications

Sorted by DateClassified by Research CategoryClassified by Author Last Name

An Additivity Theorem for the Genus of a Graph

Gary L. Miller. An Additivity Theorem for the Genus of a Graph. Journal of Combinatorial Theory, Series B, 43(1):25–47, August 1987.

Download

(unavailable)

Abstract

(unavailable)

BibTeX

@article{Mi87,
     author="Gary L. Miller",
     title="An Additivity Theorem for the Genus of a Graph",
     Journal="Journal of Combinatorial Theory, Series B",
     volume="43",
     number="1",
     pages="25--47",
     year="1987",
     month="August",
     bib2html_rescat = {Graph Algorithms},  
     pdf="Publications/AnAdditivityTheoremfortheGenusofaGraph.pdf",
     thanks="MCS-8007756 A01, NSF DCR 8514961"}

Generated by bib2html.pl (written by Patrick Riley ) on Fri Dec 01, 2017 16:55:15